International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 3, Pages 517-520
Convergence of Ishikawa iterates of generalized nonexpansive mappings
1Department of Mathematics, Narajole Raj College, Midnapore 721211, West Bengal, India
2Department of Mathematics, University of Central Florida, Orlando 32816, Florida, USA
Received 15 May 1995; Revised 30 September 1996
Copyright © 1997 M. K. Ghosh and L. Debnath. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper is concerned with the convergence of Ishikawa iterates of generalized
nonexpansive mappings in both uniformly convex and strictly convex Banach spaces. Several fixed point
theorems are discussed.